U.S. doctors online nowAsk doctors free
Australia
A female asked:

I abuse laxatives and since my lowest weight i have gained 4kgs when i tried to stop cold turkey for a week, am i retaining water? my face appears big

1 doctor answer1 doctor weighed in
Dr. Gregory Goldman
Clinical Psychology 12 years experience
Concerned: If you have been abusing laxatives this suggests a possible eating disorder. This would mean you are likely to think you look "big" when actually you might be returning to a healthier weight. I'm concerned about the possibility it is an eating disorder, as these can be quite deadly actually. Please consider getting evaluated by a mental health clinician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 12, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.